# SDR LR7A2013072300657

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60063
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING NR 2070, FOUND LT MAIN WHEEL WELL WEB HAD PITTING AND CORROSION FS 472 TO 517, WL 144 TO 150 AND INSUFFICIENT EDGE DISTANCE AT FS 497.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, 51-60 AND 51-70.
